Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 187536, 19 pages
http://dx.doi.org/10.1155/2013/187536
Research Article

Köthe-Bochner Spaces and Some Geometric Properties Related to Rotundity and Smoothness

Department of Mathematics, Freie Universität Berlin, Arnimallee 6, 14195 Berlin, Germany

Received 24 May 2013; Accepted 27 June 2013

Academic Editor: T. S. S. R. K. Rao

Copyright © 2013 Jan-David Hardtke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan-David Hardtke, “Köthe-Bochner Spaces and Some Geometric Properties Related to Rotundity and Smoothness,” Journal of Function Spaces and Applications, vol. 2013, Article ID 187536, 19 pages, 2013. https://doi.org/10.1155/2013/187536.